# SDR MASA2011062303080

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,880 hours, 12,967 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING W/ DOOR CLOSED, DISCONNECTED AFT.  CARGO DOOR HARNESS CARGO DOOR INDICATION ALREADY ON DEFERRAL.
